# SDR DALA1523030987

- Difficulty date: April 12, 2011
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 52,257 hours, 38,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17L DAMAGED  AT BS 256.  REPAIRED IAW SRM 53-02, FIGURE 18.
